# SDR SWIA2021123063297

- Difficulty date: October 11, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LOWER WING PLANK FUEL BOOST PUMP HAS MULTIPLE INDICATIONS 60%FSH AROUND CIRCUMERENCE OF THE LANDING AND VERTICAL SURFACES(MARKED WITH BLACK SHARPIE). FAILED NDT INSPECTION.    (C CHECK RO 12/28/2021)   PERFORMED A MAJOR REPAIR BY BLENDING CORROSION DAMAGE TO R/H WING LOWER SKIN BOOST PUMP CUTOUT IAW REO 601R-57-21-3539 REV--, DATED 2021-11-07. COMPLIED WITH SKYCARD 51-900-1003-SKY. COMPLETED M-337 ATTACHED. NO WEIGHT CHANGE.
